# SDR FDEA201106232401

- Difficulty date: June 23, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554582102
- Condition: Cracked
- Location: Bs 413
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT AFT LOWER CORNER BS 413 HAS SKIN CRACKED FROM EDGE TO FASTENER.  CUTOUT DAMAGED R1 DOOR AFT CORNER, FABRICATED & INSTALLED REPAIR DOUBLER & FILLER IAW SRM 51-30-2, 51-10-1, 51-10-2, & EO 7-5313-7-2304 P2.
